Access count of this item: 122

Files in This Item:
File Description SizeFormat 
1410-10.pdf1.21 MBAdobe PDFView/Open
Title: Symplectic Lie環の普遍包絡環のpermanent型中心元 (表現論および等質空間上の調和解析)
Authors: 伊藤, 稔  KAKEN_name
Author's alias: Itoh, Minoru
Issue Date: Jan-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1410
Start page: 139
End page: 153
Appears in Collections:Representation theory and harmonic analysis on homogeneous spaces

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.